Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

F. Dragoni - D. Filali

Starshaped and convex sets in Carnot groups and in the geometries of vector fields.

created by dragoni on 05 Nov 2018
modified on 02 Jul 2019

[BibTeX]

Published Paper

Inserted: 5 nov 2018
Last Updated: 2 jul 2019

Journal: Journal of Convex Analysis
Volume: 24
Number: 4
Year: 2019

Abstract:

The paper gives an overview on convex sets and starshaped sets in Carnot groups and in the more general case of geometries of vector fields, including in particular the H\"ormander case. We develop some new notions and investigate their mutual relations and properties.

Keywords: Starshaped, starlike, convex, Heisenberg group, Carnot group, sub-Riemannian


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1